Oral antibiotics for yeast infection

Common Questions and Answers about Oral antibiotics for yeast infection

antibiotics

Avatar f tn First you must try and calm down. Yes antibiotics will cause a yeast infection as a side effect. You may want to use Monistat 1 day. It's pricy but It does work. If you continue to take a lot of antibiotics it WILL keep coming back. Unfortunately it's a side effect and nothing can be really done about it except if you stop taking the antibiotics. Have you ever tried to see if your DR can prescribe something other than antibiotics for your sinus infections?
Avatar f tn stay away from sugars, starches, antibiotics and (at least in my case) prednisone and inhaled steroids.
Avatar f tn Don't take antibiotics for a yeast infection! You need to good flora to fight the yeast. Eat lots of plain yogurt, garlic and cut down sugars (they feed yeast and can make it sooop strong and hard to fight). This may seem gross or tmi, but a natural way to help it is to put plain yogurt up there. Use a syringe or something. It really helps.
Avatar m tn A month ago i went to a escort who performed oral sex on me for at least 4 minutes after we where gonna do vaginal sex but it didnt happen because my penis wasnt fully erect so she gave me a handjob and i ejaculated inside condom a week later my penis started stinging and i thought it was an std so i went to planned parent hood to go get tested and the doctor looked at my penis and said it was a yeast infection and i had no stds was it possible i got the yeast infection thru the oral sex with co
Avatar n tn It most commonly appears as a vaginal yeast infection or as oral thrush. But Candida albicans can also spread inside the body and become a systemic problem.
1514016 tn?1294925370 Is it possible to have a vaginal yeast infection and an oral yeast infection at the same time?
492921 tn?1321289896 yes it sounds like an yeast infection. i was treated for mastitis at 1st but the pain didnt go away so they treated me for yeast infection. i am currently finishing the course of fluconozole the pain as gotten a little better but i still get sharp shotting pain now and then. i have stopped taking in dairy products and cut down on sweets and taking prebiotics pills.
Avatar f tn Well I had yeast infection way to often. But monistag didn't work for me I recomend to go to urdoctor. I actually have yeast infection now because I was on antibiotics but exactly today I have an appoiment to see what its going.
Avatar n tn By Day 4 i had a full blown yeast infection most likely from the combination of the oral sex and antibiotic. I took the Diflucan. Day 5 i got my period. What do i do now?? And can i re-fill my Diflucan to take when i am thru with the antibiotic?? And really no tampons?? at all??
Avatar f tn I finished up a 10 day course of antibiotics for a sinus infection like a week and a half ago. I have never had a yeast infection before. As a matter of fact, I am 30 and have never been to a gynecologist. I have big time anxiety regarding going to doctors. Anyway, is this something I need to go regarding? And would I have to go to a gyno or could a regular doctor handle this? It has been almost 3 months since the last time I had sex and he used a condom. What could this be?
Avatar f tn Hi i am 23 female i recently got diagnosed with a yeast infection and was given the one time tablet itching went a away and discharge seemed to ease up but it never seemed to really go away I HAD unprotected sex with my fiance one time and he complained. That after sex his penis felt tight .
Avatar f tn I've been taking Keflex and Prednisone for an ear infection that I've had for 2 months (this is my 3rd antibiotic in the last 2 months) and I have developed a very red rash starting right below the opening of my vagina, the skin beside it(kinda the start of my ver inner butt cheek), all the way up to my anus. The rash is itchy and sore (esp on my anus). It looks like a severe diaper rash. I've seen this type of rash on a friends child who had an external yeast infection.
Avatar m tn s quite common for oral sex to result in a genital fungal/yeast infection actually. What is a normal fungus in the mouth, isn't always so normal when introduced into the genital area. Prolonged, unprotected oral sex for a half hour, is very likely to transmit this. since you've been on an antibiotic, really no benefit for any urine testing for std's a this point. I'd start using the antifungal cream to treat the spreading yeast infection genitally and go from there.
Avatar f tn Yes antibiotics always give me a yeast infection. I forgot to ask myself today I had a root canal and I'm on amoxicllin. Does anyone know if diflucan is safe to take during pregnancy? Creams haven't worked in a long time for me.
Avatar f tn eating yogurt is helpful with yeast infections. Are you taking any antibiotics, perhaps for acne? They can cause yeast infections. Also oral sex can cause yeast infections if your partners mouth has a high population of yeast. The pH of your vagina may be off as well. Vagisil has an over the counter screening kit to test pH. If you have only tried over the counter stuff for your infections you need to go see a doctor to get it straightened out! Good luck!
Avatar m tn Oral thrush by any other name is a yeast infection in the mouth or diaper rash it is cause by Candidas albicanas ( may not be the correct spelling).
Avatar f tn im 28 rys old, female and married. i've been suffering a yeast infection for almost 2 months now due to antibiotics. first the doctor gave me 7 day vaginal cream clotrimazole. But then, i still have the burning sensation after 7 days treatment. so i went to another doctor, and she gave me diflucan 150mg one pill only.i took it for the past 7 days. she said i would not have sex for 1 week. it will remains in my body for many days. but how come, i still have the burning sensation?
Avatar f tn I got a yeast infection after taking the antibiotics I was prescribed so make sure if you get symptoms of a yeast infection you call your doctor
Avatar n tn Hi there, You have what is called thrush in your mouth. You can go to your general practicioner for this. Basically it's a yeast infection in your mouth from too much antibiotics. An oral dose of Diflucan or any other oral meds to treat yeast infections will work.
Avatar f tn I did as the doctor said and i was given a 3 day treatment for the yeast infection. But it wudnt go away just got worse so I went back to doctor and she gave me a weeks supply of the treatment and finally im now yeast free!!
Avatar f tn I would also explain to the guy who gave you oral that it looks like you have a yeast infection from your antibiotics so he can be tested for an oral yeast infection. Go tomorrow, or as soon as you can, to the drug store. The sooner you get started on the treatment the better you'll feel. They also have a cream that will help with the itching and starts working really fast. It should be right next to the yeast infection treatments.
Avatar f tn Now I'm feeling a burning/need to urinate in my vagina. I'm really getting nervous that it's an STD. The sore red throat is starting to subside, but now I have these new symptoms. Could it be another type of bacteria that is causing it? Maybe a yeast infection? a UTI? Do you honestly think it's not an STD because the results came back negative?
Avatar f tn Have you ever JUST had oral sex so you know for absolute certain the infection has to be spread orally? How about kissing with no sex? I wish there was a specialist I could recommend you both talk with, but I honestly don't know who that would be. I'd start with your OB/GYN......if he/she can't figure it out, I'm guessing they will know where to send you. I wish you the best..........must be a real drag!
Avatar m tn Yes I heard of that oral pill as well. I read that if the symptoms of the yeast infection aren't too bad then I could stick it out and wait for it to clear up on it's own. I think I may do that because I'm sick of doctors lol. Thanks so much!
Avatar f tn told him he got oral thrush from my vaginal yeast infection through sex (not oral sex because we have not had oral sex in years). My boyfriend said his dr said that he probably first got a male yeast infection that got into his body (systemic) and then caused the oral thrush. My boyfriend had no male yeast infection symptoms ever. I went to my dr. yesterday and he said it was not possible to get oral thrush from a vaginal yeast infection through regular sex. I am desperate for answers.
Avatar m tn Hello, Thrush caused by Candida can cause not only oral thrush but also genital yeast infection. While receiving or giving oral sex, you are always at a risk of transmission of the fungal infection. Hence if your partner is having thrush then until he/ she gets completely cured, you should avoid any kind of intercourse. I hope it helps. Take care and regards.
Avatar f tn could this be balanitis or a yeast infection from the antibiotics because I they did cure the urethritis symptoms but now I have this issue. 3: was it a good idea to stop the imiquimod since I started noticing these problems ? Here are the images https://imgur.com/a/8936K This is pictures from yesterday https://imgur.